# SDR F3LA200600122

- Difficulty date: September 1, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 17,255 hours, 8,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED L2 DOOR FLOORBOARD ACCESS COVER PLATE CORRODED ON LWR SIDE.  COVER PLATE WAS FOUND TO BE OUT OF LIMITS PER SRM 53-41-14.  FABRICATED AND INSTALLED NEW COVER PLATE PER SRM 51-44-11, AIRBUS DRAWING 10D53670092, AND SRM 51-75-13.
